zbMATH — the first resource for mathematics

Fixed point theorems in partially ordered complete metric spaces. (English) Zbl 1225.54030
Summary: We present some fixed point theorems in a partially ordered complete metric space \(X\). The usual Caristi’s condition that \(x\preceq Tx\) for each \(x\in X\) is weakened at the expense that the mapping is nondecreasing with respect to a partial order.

54H25 Fixed-point and coincidence theorems (topological aspects)
65J15 Numerical solutions to equations with nonlinear operators (do not use 65Hxx)
47H10 Fixed-point theorems
47J25 Iterative procedures involving nonlinear operators
Full Text: DOI
[1] Feng, Y.Q.; Liu, S.Y., Fixed point theorems for multi-valued contractive mappings and multi-valued Caristi type mappings, J. math. anal. appl., 317, 103-112, (2006) · Zbl 1094.47049
[2] Khamsi, M.A., Remarks on caristi’s fixed point theorem, Nonlinear anal., 71, 227-231, (2009) · Zbl 1175.54056
[3] Li, Z., Remarks on caristi’s fixed point theorem and kirk’s problem, Nonlinear anal.TMA, 73, 3751-3755, (2010) · Zbl 1201.54036
[4] Kirk, W.A.; Caristi, J., Mapping theorems in metric and Banach spaces, Bull. acad. Pol. sci., 23, 891-894, (1975) · Zbl 0313.47041
[5] Kirk, W.A., Caristi’s fixed-point theorem and metric convexity, Colloq. math., 36, 81-86, (1976) · Zbl 0353.53041
[6] Caristi, J., Fixed point theorems for mappings satisfying inwardness conditions, Trans. amer. math. soc., 215, 241-251, (1976) · Zbl 0305.47029
[7] Browder, F.E., On a theorem of Caristi and kirk, (), 23-27
[8] Downing, D.; Kirk, W.A., A generalization of caristi’s theorem with applications to nonlinear mapping theory, Pacific J. math., 69, 339-345, (1977) · Zbl 0357.47036
[9] Downing, D.; Kirk, W.A., Fixed point theorems for set-valued mappings in metric and Banach spaces, Math. japon., 22, 99-112, (1977) · Zbl 0372.47030
[10] Khamsi, M.A.; Misane, D., Compactness of convexity structures in metrics paces, Math. japon., 41, 321-326, (1995) · Zbl 0824.54026
[11] Jachymski, J.R., Converses to fixed point theorems of zeremlo and Caristi, Nonlinear anal., 52, 1455-1463, (2003) · Zbl 1030.54033
[12] Jachymski, J.R., Caristi’s fixed point theorem and selection of set-valued contractions, J. math. anal. appl., 227, 55-67, (1998) · Zbl 0916.47044
[13] Bae, J.S., Fixed point theorems for weakly contractive multivalued maps, J. math. anal. appl., 284, 690-697, (2003) · Zbl 1033.47038
[14] Suzuki, T., Generalized caristi’s fixed point theorems by bae and others, J. math. anal. appl., 302, 502-508, (2005) · Zbl 1059.54031
[15] Amini-Harandi, A., Some generalizations of caristi’s fixed point theorem with application to the fixed point theory of weakly contractive set-valued maps and the minimization problem, Nonlinear anal. TMA, 72, 4661-4665, (2010) · Zbl 1222.47081
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.